Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is this a benzo side efffect?

Posted by Cynthia_Greene on April 8, 2007, at 15:03:37

In reply to Re: Is this a benzo side efffect? Cynthia_Greene, posted by Phillipa on April 8, 2007, at 14:57:56

>> Now you have me curious if anxiety isn't a problem why does your doc have you on one and what is the dose. And Babblemail any time . I think I'm the longest user of benzos on the board. Love Phillipa

He has me on benzos because he thinks I have panic attacks, since that's what I told him. The dose is 10 mg, though I sometimes cut it up and take 5.
He also gave me 1 mg of Xanax, which I stopped because it made me very depressed, emotional, and even sort of mean. I stopped for good after making an embarassing scene at a friend's house after taking Xanax.
I feel bad saying I abused them, but I only took them for stress and everyday nervousness. It's hard to stop taking Valium. I don't know what else to do everytime something upsetting happens.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cynthia_Greene thread:748120
URL: http://www.dr-bob.org/babble/20070407/msgs/748130.html